# SDR CA150813007

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,615 hours
- Engine: Pwa PT6T3B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176101
- Condition: Torn
- Location: Main Rotor
- Part time: 1,163 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A POST FLIGHT INSPECTION IT WAS NOTED THE FWD COUPLING BOOT, M/R TRANSMISSION END, HAD SOME SLIGHT GREASE LEAKAGE.  THE DRIVE SHAFT WAS REPLACE WITH ANOTHER DRIVE SHAFT.  THE BOOT WAS INSTALLED NEW ON FEB 14 2012 AND THE MFG DATE ON THE BOOT WAS FEB 5 2010. TOTAL TIME INSTALLED WAS 1163 HOURS.  THE BOOTS WAS VISUALLY INSPECTED AND NO TEARS FOUND BUT SEVERAL PITS WERE NOTED.
